MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 477005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 4 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Event 4: leakage of the blood set device was identified: as reported by the user facility: "the tubing is leaking iv fluid from where the y meets the filter chamber at the top.".
 
Additional Manufacturer Narrative
This report has been identified as event 4 of b.Braun medical internal report number (b)(4).One (1) photo was provided for evaluation.The photo depicted labeling of lot number 0061745861.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.A review of the batch history records was also performed and no non-conformances or deviations were noted.Retained units for the reported batch number were examined per specification, and no defects were found.Based on the data from our evaluation, the exact nature of the reported defect could not be determined at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key10810482
Report Number2523676-2020-00322
Device Sequence Number4011844
Product Code FPA
UDI-Device Identifier04046955202799
UDI-Public04046955202799
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K140311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number477005
Device Catalogue Number477005
Device Lot Number0061745861
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1